# SDR QXEA000138

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS2B
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 25,831 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - DURING FLIGHT A FISHY OR URATHANE TYPE SMELL WAS NOTED IN COCKPIT.  GROUND RAN AIRCRAFT AND FOUND SMELL FROM PRIMARY INVERTER.  REMOVED AND REPLACED PRIMARY INVERTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
